# SDR SWAA2022082437272

- Difficulty date: August 1, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION AT FASTENER HOLES FROM STA. 727I TO STA. 767. / [01] COMPLIED WITH TOOL AND MEASUREMENT REQUIREMENTS.;[02] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (0.006 DEPTH) . TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED RH TRANSITION ANGLE STA 727E+10' TO STA 767; RBL 22 PER SRM 51-40-02.;[04] LOCATED AND DRILLED HOLES FROM STA 727E+10 TO STA 767PER SRM 51-40-05;[05] VERIFIED C/W RAY LINCH (TECHNICIAN); 04-AUG-2022 09:15 UTC LOCATED AND DRILLED HOLES FROM STA 727E+10 TO STA 767PER SRM 51-40-05;[06] TREATED AND PRIMED NEW TRANSITION ANGLE SECTION PER SRM 51-20-01 AND SOPM 20-41-02.;[07] INSPECTED WORK PERFORMED;[08] INSPECTED WORK PERFORMED ON C/A #6;[09] STEP 2 INSLALLED BONDED NUTPLATES TO NEW SIDEPLATE SECTION PER SRM 51-40-10;[10] C/W STEP 2 INSPECTION. LINCH; RAY (COMPLETE) 05-AUG-2022 06:13:38 INSLALLED BONDED NUTPLATES TO NEW SIDEPLATE SECTION PER SRM 51-40-10;[11] OK TO INSTALL TRANSITION ANGLE;[12] INSTALLED TRANSITION ANGLE SPLICE AT STA 727E+10' PER SRM 53-00-53-2R-5.;[13] RII: INSPECTED WORK PERFORMED ON C/A #12;[14] INSTALLED NEW TRANSITION ANGLE SECTION STA 727E+10 TO STA 767  PER SRM 53-00-53-2R-5.;[15] VERIFIED INSTALLED NEW TRANSITION ANGLE SECTION STA 727E+10 TO STA 767  PER SRM 53-00-53-2R-5.;[16] REMOVED AND REPLACED RH TRANSITION ANGLE STA 727E+10' TO 767; RBL 22 PER SRM 53-00-53-2R-5; REPAIR 5.
